# SDR ABXA000237

- Difficulty date: April 26, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 50,068 hours, 40,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39164092
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND SLANT PANEL OUTBOARD FITTING, STATION 699 CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-1.
